Heroin Street Names & Slang Terms In Ohio
Street names for heroin in Ohio may include chiva, black pearl, brown sugar, dragon rock, h-bomb, and other names. Buying street heroin in Ohio increases your risk of an accidental overdose.
Street names for heroin in Ohio may include China white, dog food, smack, dope, and many other nicknames. These names may refer to powdered heroin, black tar heroin, or heroin mixed with other drugs.
Heroin is a natural opiate drug with a long history of substance abuse in the United States. In recent years, heroin use has declined as other opioids see higher rates of substance abuse. However, heroin use is still dangerous to your health.
Recent reports suggest street heroin in Ohio may contain fentanyl, a potent synthetic opioid. Heroin that does not contain adulterants or other illicit drugs may be difficult to find in this state.
Street Names For Heroin In Ohio
Common street names and nicknames for heroin in Ohio may include:
- black pearl
- dog food
- brown sugar
- China white
- white stuff
The street names used may depend on the form of heroin sold. A speedball is a combination drug that contains both heroin and cocaine or another stimulant drug. Black tar heroin may refer only to heroin sold as a dark, sticky solid.
Risks Of Buying Street Heroin
Street heroin can contain adulterants, or other substances mixed into doses of heroin. Adulterants such as cold medicine, caffeine, and benzodiazepines can reduce the purity of heroin and cause unwanted side effects.
Other drugs such as crack cocaine, methamphetamine, and fentanyl can also be present in heroin without you knowing.
Injecting, snorting, smoking, plugging, or swallowing street heroin can cause collapsed veins, blood clots, nosebleeds, and other health problems. You may also experience the side effects of other drugs present in street heroin.
Potentially lethal doses of fentanyl may be present in street drugs sold as heroin. According to some reports, street drugs sold as heroin in Ohio may actually contain little to no heroin, and contain mostly fentanyl instead.
Ingesting high doses of fentanyl, heroin, or other opioids can cause an opioid overdose. Signs of an opioid overdose may include:
- trouble breathing
- weak pulse
- blue lips or fingernails
- clammy skin
- loss of consciousness
If you see the signs of an opioid overdose in a loved one, you can give them naloxone. Naloxone can reverse the effects of an opioid overdose and stabilize a victim while medical help arrives.
If you take fentanyl thinking it is heroin, you may develop a severe addiction, or substance use disorder, to opioids. An opioid addiction can cause worsening mental health, withdrawal symptoms when trying to quit, and other health problems.
A fentanyl or heroin addiction can be difficult to overcome without a professional treatment program.
- Drug Enforcement Administration https://www.dea.gov/sites/default/files/2020-06/Heroin-2020.pdf
- Ohio Department of Mental Health and Addiction Services https://mha.ohio.gov/static/ResearchandData/DataandReports/OSAM/OSAM-Drug-Trend-Report-June-2022.pdf